# SDR 2013FA0000078

- Difficulty date: February 7, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 10,904 hours, 1,325 cycles
- Engine: Ge GE90110B1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 161W21006
- Part serial: MC1784P0852
- Condition: Galled
- Location: Rt Mlg
- Part time: 10,904 hours, 1,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER VISUAL INSPECTION, RT MLG FOUND HAS A GALLED BUSHING ON RETRACTION TRUNNION SLEEVE.  FOUND THE AREA OF THE PITTING ON THE SLEEVE.  AREA IS WIDTH APPROX 2 CM AROUND THE SLEEVE.  PERFORMED IAW RECOMMEND TO REMOVE THE BRONZE TRANSFER WITH SCOTCHBRITE , THE CORROSION ON SLEEVE AND BUSHING WERE NOT FOUND.  ASSEMBLED USING A LIGHT COAT OF GREASE AND THEN LUBRICATE THE JOINT WITH MIL-PRF-32014 GREASE; ENSURE THERE IS SQUEEZE OUT AT LEAST SIX LOCATIONS ON THE AFT SIDE AND 2 ON THE FWD SIDE OF THE RETRACT ARM.  LUBRICATE THIS IS JOINT EVERY 30-45 DAYS WITH MIL-PRF-32014 GREASE.  DISASSEMBLE AND INSPECT THE PITTED AREA AT THE NEXT "C" CHECK AND REPORT FINDING TO MFG FOR FURTHER DISPOSITION.
